# SDR GLBA20030551

- Difficulty date: February 2, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N96UX
- Make and model: Beech 1900D
- Aircraft serial: UE96
- Aircraft time: 23,830 hours, 27,843 cycles
- Engine: Pwa PT6*
- System (JASC): 5270 · Door Warning System
- Part: Annunciator
- Condition: False Activation
- Location: Cabin Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABIN DOOR ANNUNCIATOR CAME ON IN FLIGHT,  CABIN DOOR ANNUNCIATOR OPS CK GOOD.
